# SDR UIEA2011062300324

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 69,470 hours, 13,642 cycles
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND LIGHTNING STRIKE DAMAGE TO THE RT THRUST REVERSER TRANSLATING COWL .  THE DAMAGE IS 1.0 IN. DIAMETER. PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS CMM 78-32-31, REPAIR 023.
